# SDR CALA2019061700972

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 24,574 hours, 8,728 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Odor
- Location: Vhf 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING PLASTIC SMELL THROUGHT AIRCRAFT ON CLNMB OUT. UPON ARRIVAL BACK AT DEPARTURE, DEBRIEFED THE FLIGHT CREW AND THE CABIN CREW, ON WHAT THEY WITNESSED AND EXPERIENCED. THE CAPTAIN SAID THAT ON DEPARTURE THE FLIGHT DECK CREW NOTICED A BURNING SMELL REMINISCENT OF BURNT PLASTIC. AS THEY WERE CONTINUING THEIR CLIMB OUT AND DEPARTURE, THE CABIN CREW RELAYED THAT THEY WERE SMELLING THE BURNT PLASTIC SMELL AS WELL. AS THE FLIGHT CREW WAS WORKING THROUGH THE ISUE, THE SECOND OFFICER WAS UNABLE TO GET HIS VHF 2 RADIO TO FUNCTION CORRECTLY. SEE UPDATE 2 IT WAS FULL OF STATIC AND UNREADABLE. BOTH THE FLIGHT DECK AND UPDATE 2... THE FIRST OFFICER SAID THAT WHEN THE RADIO DID WORK VHF2 RADIO BEGAN TO OPERATE NORMALLY. MINUTES. THE SECOND OFFICER ALSO STATED THAT ON THEIR RETURN THE THE CABIN CREW INDICATED THAT THE SMELL HAD DISSIPATED AF
